Authors: Farah, Ilijas 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Ideals induced by Tsirelson submeasures
Journal: Fundamenta Mathematicae
Volume: 159
Issue: 3
First page: 243
Last page: 258
Issue Date: 1-Jan-1999
Rank: M22
ISSN: 0016-2736
DOI: 10.4064/fm-159-3-243-258
Abstract: 
We use Tsirelson's Banach space ([2]) to define an Fσ P-ideal which refutes a conjecture of Mazur and Kechris (see [12, 9, 8]).
Publisher: Instytut Matematyczny Polskiej Akademii Nauk

Show full item record

SCOPUSTM   
Citations

10
checked on Jun 14, 2024

Page view(s)

43
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.